Alert archive / Oregon / Red Flag Warnings in 2009
Red Flag Warning 4, NWS Medford, OR
NWS Medford, OR issued this red flag warning at Aug 1, 2009, 2:03 PM PDT for 6 counties in Oregon. It was in force for 8 hr. 20 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 1, 2009, 2:03 PM PDT (21:03 UTC)
- Expired
- Aug 1, 2009, 10:07 PM PDT
- In force
- 8 hr
- Issued by
- NWS Medford, OR
Counties Douglas County, OR, Harney County, OR, Jackson County, OR, Klamath County, OR, Lake County, OR, Lane County, OR
The radar
The Medford radar (KMAX), 138 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 5:50 PM PDT | HAIL 1 | Crater Lake, OR | |
| Aug 1, 5:55 PM PDT | HAIL 0.88 | 3 Ene Eagle Point, OR | NICKEL-SIZED HAIL WAS FOLLOWED BY HEAVY RAIN. |
| Aug 1, 6:15 PM PDT | TSTM WND DMG | 2 N Chiloquin, OR | HEAVY RAIN, NO HAIL. 2 18 INCH DIAMETER PINE TREES AND 2 LARGE ASPENS BLOWN OVER BY HEAVY WINDS. |
| Aug 1, 6:40 PM PDT | HAIL 0.75 | Medford, OR | |
| Aug 1, 6:40 PM PDT | HAIL 1 | 1 E Central Point, OR | |
| Aug 1, 6:40 PM PDT | HAIL 1 | Medford, OR | |
| Aug 1, 6:55 PM PDT | HEAVY RAIN 1.25 | 3 S Shady Cove, OR | RAIN BEGAN FALLING AT 1855 PDT AND WAS ACCOMPANIED BY FREQUENT LIGHTNING. |
| Aug 1, 7:00 PM PDT | TSTM WND DMG | Union Creek, OR | SMALL TREE WAS BLOWN OVER AND INITIALLY BLOCKING ROADWAY. FREQUENT LIGHTNING STRIKES WITH HEAVY RAINFALL ALSO OBSERVED. POWER WAS OUT TO THE TOWN. |
| Aug 1, 7:00 PM PDT | HAIL 1 | 3 Ene Eagle Point, OR | |
| Aug 1, 7:00 PM PDT | HAIL 1.75 | Eagle Point, OR | |
| Aug 1, 7:12 PM PDT | HAIL 1 | 2 W White City, OR | |
| Aug 1, 7:30 PM PDT | TSTM WND DMG | Union Creek, OR | RAIN AND NICKEL SIZE HAIL. MANY TREES BLOWN DOWN RANGING FROM SMALL TO 2-3 FEET DIAMETER TREES. |
| Aug 1, 7:30 PM PDT | HAIL 1.25 | 5 Nnw Eagle Point, OR | SPOTTER SAID SHE HEARD ABOUT GOLF BALL SIZE HAIL BUT AT HER HOUSE IT WAS BIGGER THAN A QUARTER. |
| Aug 1, 7:40 PM PDT | HAIL 1 | 15 E Butte Falls, OR | FIRE CREW 4 MILES NORTH OF FOURMILE LAKE WAS OUT IN 3-4 INCHES OF HEAVY RAIN AND REPORTED QUARTER SIZE HAIL BUT VERY LITTLE WIND. |
| Aug 1, 8:19 PM PDT | HAIL 1 | 1 N Ashland, OR | MOST ARE NICKEL SIZE, SOME ARE QUARTER SIZE. REPORTED BY NWS FORECASTER. |
| Aug 1, 8:19 PM PDT | HAIL 1 | 1 N Ashland, OR | MOST WERE NICKEL SIZED, SOME WERE QUARTER SIZED. THE LARGER ONES MEASURED 1 1/8 INCHES IN DIAMETER. REPORTED BY AN NWS EMPLOYEE. |
| Aug 1, 8:30 PM PDT | HAIL 1 | Ruch, OR | RUCH COUNTRY STORE AND MAGNOLIA GRILL IN RUCH BOTH HAD QUARTER SIZE HAIL, STRONG WINDS, AND HEAVY RAIN. |
| Aug 1, 8:34 PM PDT | HAIL 1.5 | 4 Sse Applegate, OR | 1 1/2 INCH HAIL WITH 50-60 MPH WINDS AND 8 TENTHS OF AN INCH OF RAIN. CROP DAMAGE AND TREE DAMAGE FROM THE WIND AND HAIL. |
| Aug 1, 8:45 PM PDT | HAIL 0.75 | 1 Sse Ruch, OR | HAIL RANGED FROM MARBLE TO PENNY SIZED AND FELL UNTIL 2100 PDT. ALSO ACCOMPANIED BY HEAVY RAIN AND WIND. 0.40 INCHES OF RAIN FELL IN 30 MINUTES. |
| Aug 1, 8:50 PM PDT | HAIL 1.75 | 5 Ne Ashland, OR | GOLF BALL SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 934 J/kg
- Mixed-layer CIN
- -499 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
981 WWUS86 KMFR 012103 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 203 PM PDT SAT AUG 1 2009 ORZ624-625-020600- /O.NEW.KMFR.FW.W.0004.090801T2103Z-090802T0600Z/ /O.EXT.KMFR.FW.A.0003.000000T0000Z-090803T0600Z/ KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 203 PM PDT SAT AUG 1 2009 ...RED FLAG WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS... ...FIRE WEATHER WATCH NOW IN EFFECT FROM 11 PM PDT THIS EVENING THROUGH SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM 11 PM PDT THIS EVENING THROUGH SUNDAY EVENING. ISOLATED THUNDERSTORMS THIS AFTERNOON ARE EXPECTED TO INCREASE IN COVERAGE LATE THIS AFTERNOON THROUGH THIS EVENING AS AN AREA OF ENHANCED INSTABILITY ARRIVES FROM THE SOUTHEAST. THIS IS EXPECTED TO RESULT IN SCATTERED THUNDERSTORMS THROUGH THIS EVENING. THERE WILL CONTINUE TO BE A THREAT OF THUNDERSTORMS LATE TONIGHT THROUGH SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ORZ616-617-620>623-020600- /O.EXT.KMFR.FW.A.0003.000000T0000Z-090803T0600Z/ UMPQUA BASIN-UMPQUA NATIONAL FOREST- WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY- SISKIYOU MOUNTAINS-EASTERN ROGUE VALLEY-SOUTHERN OREGON CASCADES- 203 PM PDT SAT AUG 1 2009 ...FIRE WEATHER WATCH NOW IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM 5 PM PDT THIS AFTERNOON THROUGH SUNDAY EVENING. ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON INTO THIS EVENING. THESE THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE TO SCATTERED BETWEEN THIS EVENING AND OVERNIGHT AS AN AREA OF ENHANCED INSTABILITY ARRIVES FROM THE SOUTHEAST. THIS IS EXPECTED TO PUSH THUNDERSTORMS INTO THE CASCADE MOUNTAINS AND SISKIYOUS...PROPAGATING WESTWARD INTO THE WEST SIDE VALLEYS TONIGHT THROUGH SUNDAY MORNING. THERE WILL AGAIN BE A THREAT OF THUNDERSTORMS ON SUNDAY AFTERNOON AND EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BTL
2 follow-up statements
101 WWUS86 KMFR 020031 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 531 PM PDT SAT AUG 1 2009 ORZ617-622-623-020845- /O.EXB.KMFR.FW.W.0004.000000T0000Z-090802T0800Z/ /O.EXT.KMFR.FW.A.0003.000000T0000Z-090803T0600Z/ UMPQUA NATIONAL FOREST-EASTERN ROGUE VALLEY- SOUTHERN OREGON CASCADES- 531 PM PDT SAT AUG 1 2009 ...RED FLAG WARNING IN EFFECT UNTIL 1 AM PDT SUNDAY FOR ABUNDANT LIGHTNING AND DRY FUELS... ...FIRE WEATHER WATCH NOW IN EFFECT FROM 1 AM PDT SUNDAY THROUGH SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 1 AM PDT SUNDAY FOR ABUNDANT LIGHTNING AND DRY FUELS. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM 1 AM PDT SUNDAY THROUGH SUNDAY EVENING. THIS INCLUDES THE UMPQUA NATIONAL FOREST THE EAST HALF OF THE ROUGE VALLEY AND THE SOUTHERN OREGON CASCADES. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE TO SCATTERED BETWEEN THIS EVENING AND OVERNIGHT AS AN AREA OF ENHANCED INSTABILITY ARRIVES FROM THE SOUTHEAST. THIS IS EXPECTED TO PUSH THUNDERSTORMS INTO THE CASCADE MOUNTAINS AND SISKIYOUS...PROPAGATING WESTWARD INTO THE WEST SIDE VALLEYS TONIGHT THROUGH SUNDAY MORNING. THERE WILL AGAIN BE A THREAT OF THUNDERSTORMS ON SUNDAY AFTERNOON AND EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ORZ624-625-020845- /O.EXT.KMFR.FW.W.0004.000000T0000Z-090802T0800Z/ /O.EXT.KMFR.FW.A.0003.000000T0000Z-090803T0600Z/ KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 531 PM PDT SAT AUG 1 2009 ...RED FLAG WARNING NOW IN EFFECT UNTIL 1 AM PDT SUNDAY FOR ABUNDANT LIGHTNING AND DRY FUELS... ...FIRE WEATHER WATCH NOW IN EFFECT FROM 1 AM PDT SUNDAY THROUGH SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 1 AM PDT SUNDAY FOR ABUNDANT LIGHTNING AND DRY FUELS. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM 1 AM PDT SUNDAY THROUGH SUNDAY EVENING. THIS INCLUDES THE FREMONT-WINEMA NATIONAL FOREST THE KLAMATH BASIN AND THE SOUTH CENTRAL OREGON DESERT. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE LATE THIS AFTERNOON THROUGH THIS EVENING AS AN AREA OF ENHANCED INSTABILITY ARRIVES FROM THE SOUTHEAST. THIS IS EXPECTED TO RESULT IN SCATTERED THUNDERSTORMS THROUGH THIS EVENING. THERE WILL CONTINUE TO BE A THREAT OF THUNDERSTORMS LATE TONIGHT THROUGH SUNDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ORZ616-620-621-020845- /O.CON.KMFR.FW.A.0003.000000T0000Z-090803T0600Z/ UMPQUA BASIN-WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY- SISKIYOU MOUNTAINS- 531 PM PDT SAT AUG 1 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS... A FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS. THIS INCLUDES THE UMPQUA BASIN THE WESTERN ROUGE BASIN INCLUDING THE ILLINOIS BASIN AND THE SISKIYOU MOUNTAINS. ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON INTO THIS EVENING. THESE THUNDERSTORMS COULD INCREASE IN COVERAGE TO SCATTERED BETWEEN THIS EVENING AND OVERNIGHT AS AN AREA OF ENHANCED INSTABILITY ARRIVES FROM THE SOUTHEAST. THIS IS EXPECTED TO PUSH THUNDERSTORMS INTO THE WEST SIDE VALLEYS TONIGHT THROUGH SUNDAY MORNING. THERE WILL AGAIN BE A THREAT OF THUNDERSTORMS ON SUNDAY AFTERNOON AND EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
081 WWUS86 KMFR 020507 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1007 PM PDT SAT AUG 1 2009 ORZ617-622>625-021315- /O.CAN.KMFR.FW.W.0004.000000T0000Z-090802T0800Z/ /O.EXT.KMFR.FW.A.0003.000000T0000Z-090803T0600Z/ UMPQUA NATIONAL FOREST-EASTERN ROGUE VALLEY- SOUTHERN OREGON CASCADES-KLAMATH BASIN AND THE FREMONT- WINEMA NATIONAL FOREST- SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 1007 PM PDT SAT AUG 1 2009 ...FIRE WEATHER WATCH NOW IN EFFECT FROM 1 AM PDT SUNDAY THROUGH SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED FLAG WARNING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM 1 AM PDT SUNDAY THROUGH SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS. THIS INCLUDES THE UMPQUA NATIONAL FOREST-EASTERN ROGUE VALLEY- SOUTHERN OREGON CASCADES-KLAMATH BASIN AND THE FREMONT- WINEMA NATIONAL FOREST-SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE COUNTY. THUNDERSTORMS MAY REDEVELOP LATE TONIGHT AS A DISTURBANCE MOVES UP FROM THE SOUTH. DURING THE DAY THE LOW PRESSURE SYSTEM OFF THE COAST WILL COMBINE WITH DAYTIME HEATING TO SPREAD THUNDERSTORMS ACROSS THE AREA. THIS IS EXPECTED TO RESULT IN SCATTERED THUNDERSTORMS THROUGH SUNDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ORZ616-620-621-021315- /O.EXT.KMFR.FW.A.0003.000000T0000Z-090803T0600Z/ UMPQUA BASIN-WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY- SISKIYOU MOUNTAINS- 1007 PM PDT SAT AUG 1 2009 ...FIRE WEATHER WATCH NOW IN EFFECT FROM 1 AM PDT SUNDAY THROUGH SUNDAY EVENING FOR ABUNDANT LIGHTNING AND DRY FUELS... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM 1 AM PDT SUNDAY THROUGH SUNDAY EVENING. THIS INCLUDES THE UMPQUA BASIN-WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-AND THE SISKIYOU MOUNTAINS THUNDERSTORMS MAY REDEVELOP LATE TONIGHT AS A DISTURBANCE MOVES UP FROM THE SOUTH. DURING THE DAY THE LOW PRESSURE SYSTEM OFF THE COAST WILL COMBINE WITH DAYTIME HEATING TO SPREAD THUNDERSTORMS ACROSS THE AREA. THIS IS EXPECTED TO RESULT IN SCATTERED THUNDERSTORMS THROUGH SUNDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 1, 2:00 PM PDT, 3 minutes earlier.
Area forecast discussion, Aug 1, 2:00 PM PDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEDFORD OR 200 PM PDT SAT AUG 1 2009 .SHORT TERM...THE UPPER CLOSED LOW IS LOCATED ALONG 130W...WEST OF SAN FRANCISCO THIS AFTERNOON. BOTH THE GFS AND ECMWF ARE IN VERY GOOD AGREEMENT WITH THE POSITION AND MOVEMENT OF THE LOW THROUGH TUESDAY. BOTH MODELS SHOW THE LOW ONLY MOVING AROUND 150 MILES TO THE NORTH THROUGH TUESDAY AFTERNOON. THE LATEST RADAR LOOP SHOWS ISOLATED CELLS BEGINNING TO DEVELOP OVER MODOC AND LAKE COUNTIES EARLY THIS AFTERNOON. DUE TO THE LACK OF ANY WELL DEFINED SHORT WAVE MOVING THROUGH THE AREA LATE THIS AFTERNOON AND EVENING...WILL RELY ON SATELLITE FOR WHERE THE BEST AXIS OF MOISTURE WILL BE LOCATED. RIGHT NOW IT APPEARS THE MAIN AREA OF MOISTURE WILL STRETCH FROM NORTHEAST CALIFORNIA THEN NORTHWEST TO THE CASCADES. EXPECT ACTIVITY TO SPREAD OVER TO THE CASCADES THROUGH THIS EVENING. NOT LOOKING FOR MUCH CHANGE SUNDAY SO ONCE AGAIN THERE WILL BE A THREAT OF THUNDERSTORMS ACROSS A GOOD PORTION OF THE FORECAST REGION. BY MONDAY THE CLOSED LOW IS FORECAST TO BE SLIGHTLY FURTHER NORTH SO SEE NO REASON NOT TO HAVE THUNDERSTORMS IN THE FORECAST OVER MUCH OF THE REGION. .LONG TERM...THE THREAT OF SHOWERS AND THUNDERSTORMS AT TIMES WILL CONTINUE OVER MUCH OF THE REGION FOR AT LEAST THE FIRST HALF OF THE EXTENDED AS WE CONTEND WITH THE SLOW MOVEMENT OF THE CLOSED LOW. THE GFS AND ECMWF FORECAST THE LOW TO BE JUST INSIDE 130W AND TO THE NORTHWEST OF SAN FRANCISCO WEDNESDAY MORNING. AFTER WEDNESDAY THE MODELS DIFFER ON THE MOVEMENT OF THE LOW. THE GFS IS SLOWER THAN THE ECMWF MOVING THE LOW INLAND LATE THURSDAY. BOTH MODELS HAVE THE LOW INLAND FRIDAY AND SATURDAY. && .AVIATION...WIDESPREAD IFR CONDITIONS ALONG THE COAST OVERNIGHT AND SUNDAY MORNING. AREAS OF IMPROVEMENT SUNDAY AFTERNOON. INLAND...ISOLATED TO SCATTERED THUNDERSTORMS FROM THE CASCADES EASTWARD THROUGH THIS EVENING. && .MFR WATCHES/WARNINGS/ADVISORIES... OR...FIRE WEATHER WATCH THROUGH SUNDAY EVENING FOR LIGHTNING IN ORZ616-ORZ617-ORZ620-ORZ621-ORZ622-ORZ623-ORZ624-ORZ625. RED FLAG WARNING FOR LIGHTNING THROUGH THIS EVENING IN ORZ624-ORZ625. CA...NONE. PACIFIC COASTAL WATERS...NONE. RH/BL/DG
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 3:53 PM PDT | Special Weather Statement | MFR | Klamath | 37 min |
Nearby
Red Flag Warnings in Oregon, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.